# SDR UALA2012081404491

- Difficulty date: August 11, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 45,702 hours, 11,842 cycles
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Missing
- Location: Smoke Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE MASK CONTAINER COVER MISSING.  REPLACED SMOKE MASK CONTAINER ASSEMBLY.
